# SDR MALA040939

- Difficulty date: December 9, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: 77943572
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAPACITY CHECK, BATTERY POWER SUPPLY P/N 3301-51, S/N 2170 HAS BLOWN FUSE.  MAINTENANCE REPLACED FUSE P/N 779 -435-72, UNIT PASSES CMM CHECKS.  A/C RETURNED TO SERVICE 12/23/04.
